# SDR UIEA2018022500278

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,949 hours, 18,037 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: S343T00229
- Part serial: 2009
- Condition: Failed
- Location: Rt Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER RT BOOST PUMP CIRCUIT BREAKER TRIPPED.  REPLACED THE BOOST PUMP IAW AMM 28-22-05-404-09-001, OPS CHECKED GOOD.  NO LEAKS.
